hi i am taking acitrom-3mg daily once,and MMF_500mg daily twice for immunosupressent.now i am practicing YOGA since one month.now my quetion is how to reduce and finally stopped the drugs,is it possible?or not
Acenocoumarol (also called nicoumalone)/Acitrom is used to prevent and treat harmful blood clots, reducing the risk of a stroke or heart attack. This medication helps to keep blood flowing smoothly in your body by decreasing the amount of clotting proteins in the blood. This medication is used to lower your risk of developing blood clots. Abrupt stoppage of this drug increases your chances of blood clotting leading to heart attacks and stroke.
Mycophenolate mofetil (abbreviated MMF) is an immunosuppressant drug used to prevent rejection in organ transplantation.
Pls talk to your doctor regarding decreasing the dose of these two drugs or switching to other alternatives like heparin,warfarin and other immunosuppressive drugs.Pls don’t stop them on your own as the results may be lifethreatening.Complete remission of these two drugs is highly unlikely.
thanking u for ur response.i am suffering from primary APLA(antiphospolipid antibodies).so doctors have suggested that have to take methyle prednisolone monthly 2 grams(IV).this is autoimmunedisorder thats why i am using MMF.and every month i am taking tests of PT(protrombin time) and INR.actually i dont the normal reference values of these tests while using acitrom .please tell me the normal values of that.
When a patient is taking acitrom the normal value of INR is 2.5-3.00.
Variation in the Prothrombin time is a usual problem, which patients face when they take oral anticoagulants like Acitrom. But, one has to take this medicine to prevent blood clotting. Anticoagulants have to be taken at a regular time everyday. The Prothrombin time test has to be done in the morning. Variation in the time of taking the medicine and timing of the test may sometimes give a false value. Even when you take medicines at a regular time and do the test in the regular fashion the INR value can give variations. It is a problem which everybody faces.
If the INR value goes above 3.5 you will have to reduce the dosage of Acitrom. Excess medication can produce bleeding from the gum when you brush your teeth and bleeding from other places. If the INR becomes less than 2 then you have to increase the dosage of Acitrom after consulting your doctor. There is no clear cut explanation for the variation in the INR.
I had DVT four years ago and since then i am on Acitrom 2mg daily. Now my recent INR value is 2.63 and Doppler study of leg veins are normal. WHen i can stop the medicine? or should i have to take any alternative medicince? if so then which medicine and for how long?
can u please reply on suman_ashta***@**** please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.